# SDR GTIA20130405619

- Difficulty date: April 5, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 26,723 hours, 11,433 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: D2784670100060
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING BEHIND SLAT JUST OTBD ENGINE, PIECE OF METAL MISSING AND SCRATCH MARK ON PAINT.  INSTALLED CLOSING PLATE FOR SLAT TRACK NR 5 IAW ACFT MM.  FUNCTION CK GOOD.
